# SDR IPXA2019040544759

- Difficulty date: March 26, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: F5237101221800
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C AFT CARGO DOOR L/H LOWER SEAL RETAINER AND CORNER SEE CRACKED.REMOVED AND REPLACED IAW A300-600 SRM 51-40-21.
